# SDR AALA202507298377

- Difficulty date: July 24, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 44,114 hours, 18,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ROW 3AB EMERGENCY LIGHT INOPERATIVE. TIGHTENED LOOSE CONNECTION UNDER SEAT CUSHION, PER B737-NG SWPM 20-90-14. OPERATIONAL CHECK GOOD.
